Previous |  Up |  Next

Article

Title: Regularly weakly based modules over right perfect rings and Dedekind domains (English)
Author: Hrbek, Michal
Author: Růžička, Pavel
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 67
Issue: 2
Year: 2017
Pages: 367-377
Summary lang: English
.
Category: math
.
Summary: A weak basis of a module is a generating set of the module minimal with respect to inclusion. A module is said to be regularly weakly based provided that each of its generating sets contains a weak basis. We study \endgraf (1) rings over which all modules are regularly weakly based, refining results of Nashier and Nichols, and \endgraf (2) regularly weakly based modules over Dedekind domains. (English)
Keyword: weak basis
Keyword: regularly weakly based ring
Keyword: Dedekind domain
Keyword: perfect ring
MSC: 13C05
MSC: 13F05
MSC: 16L30
idZBL: Zbl 06738524
idMR: MR3661046
DOI: 10.21136/CMJ.2017.0632-15
.
Date available: 2017-06-01T14:27:06Z
Last updated: 2020-01-05
Stable URL: http://hdl.handle.net/10338.dmlcz/146761
.
Reference: [1] Anderson, F. W., Fuller, K. R.: Rings and Categories of Modules.Graduate Texts in Mathematics 13, Springer, New York (1992). Zbl 0765.16001, MR 1245487, 10.1007/978-1-4612-4418-9
Reference: [2] Berrick, A. J., Keating, M. E.: An Introduction to Rings and Modules with $K$-Theory in View.Cambridge Studies in Advanced Mathematics 65, Cambridge University Press, Cambridge (2000). Zbl 0949.16001, MR 1757884
Reference: [3] Dlab, V.: On a characterization of primary abelian groups of bounded order.J. Lond. Math. Soc. 36 (1961), 139-144. Zbl 0104.02601, MR 0123604, 10.1112/jlms/s1-36.1.139
Reference: [4] Herden, D., Hrbek, M., Růžička, P.: On the existence of weak bases for vector spaces.Linear Algebra Appl. 501 (2016), 98-111. Zbl 1338.15004, MR 3485061, 10.1016/j.laa.2016.03.001
Reference: [5] Hrbek, M., Růžička, P.: Weakly based modules over Dedekind domains.J. Algebra 399 (2014), 251-268. Zbl 1308.13013, MR 3144587, 10.1016/j.jalgebra.2013.09.031
Reference: [6] Hrbek, M., Růžička, P.: Characterization of Abelian groups with a minimal generating set.Quaest. Math. 38 (2015), 103-120. MR 3334638, 10.2989/16073606.2014.981704
Reference: [7] Kaplansky, I.: Infinite Abelian Groups.University of Michigan Publications in Mathematics 2, University of Michigan Press, Ann Arbor (1954). Zbl 0057.01901, MR 0065561
Reference: [8] Krylov, P. A., Tuganbaev, A. A.: Modules over Discrete Valuation Domains.De Gruyter Expositions in Mathematics 43, Walter de Gruyter, Berlin (2008). Zbl 1144.13001, MR 2387130, 10.1515/9783110205787
Reference: [9] Nashier, B., Nichols, W.: A note on perfect rings.Manuscr. Math. 70 (1991), 307-310. Zbl 0721.16009, MR 1089066, 10.1007/BF02568380
Reference: [10] Neggers, J.: Cyclic rings.Rev. Un. Mat. Argentina 28 (1977), 108-114. Zbl 0371.16011, MR 0463238
Reference: [11] Passman, D. S.: A Course in Ring Theory.Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software, Pacific Grove (1991). Zbl 0783.16001, MR 1096302
.

Files

Files Size Format View
CzechMathJ_67-2017-2_6.pdf 270.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo